Rank 3 subgroups of finite symplectic and unitary groups.
Journal für die reine und angewandte Mathematik, Tome 218 (1965), pp. 174-189
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1965__218_150682,
author = {D.G. Higman and J.E. McLaughlin},
title = {Rank 3 subgroups of finite symplectic and unitary groups.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {174--189},
year = {1965},
volume = {218},
zbl = {0139.02101},
url = {http://geodesic.mathdoc.fr/item/JRAM_1965__218_150682/}
}
D.G. Higman; J.E. McLaughlin. Rank 3 subgroups of finite symplectic and unitary groups.. Journal für die reine und angewandte Mathematik, Tome 218 (1965), pp. 174-189. http://geodesic.mathdoc.fr/item/JRAM_1965__218_150682/